Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleAlgorithmic proofs of two theorems of Stafford
Author(s) Anton Leykin
TypeArticle in Journal
AbstractTwo classical results of Stafford say that every (left) ideal of the n -th Weyl algebra A n can be generated by two elements, and every holonomic A n -module is cyclic, i.e. generated by one element. We modify Stafford’s original proofs to make the algorithmic computation of these generators possible.
KeywordsWeyl algebra, D -modules, Gröbner bases, Minimal generation
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717104001002
LanguageEnglish
JournalJournal of Symbolic Computation
Volume38
Number6
Pages1535 - 1550
Year2004
Edition0
Translation No
Refereed No
Webmaster